Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 381286, 8 pages
http://dx.doi.org/10.1155/2013/381286
Research Article

Extinction of Disease Pathogenesis in Infected Population and Its Subsequent Recovery: A Stochastic Approach

1Centre for Mathematical Biology and Ecology, Department of Mathematics, Jadavpur University, Kolkata, West Bengal 700032, India
2Department of Mathematics, Barasat College, Kolkata 700126, India
3Department of Chemistry, Narula Institute of Technology, Kolkata 700109, India
4Agricultural and Ecological Research Unit, Indian Statistical Institute, 203 B. T. Road, Kolkata 700108, India
5Department of Stochastics, Institute of Mathematics, Budapest University of Technology and Economics, Budapest 1521, Hungary

Received 5 February 2013; Accepted 21 May 2013

Academic Editor: Xinyu Song

Copyright © 2013 Priti Kumar Roy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M. K. Ghosh, S. Nandi, and P. K. Roy, “A mathematical model for expected time to extinction of pathogenic bacteria through antibiotic,” vol. 1723, pp. 030011, . View at Publisher · View at Google Scholar